Toggle Main Menu Toggle Search

Open Access padlockePrints

Further Asymptotic Properties of Collocation Matrix Norms

Lookup NU author(s): Dr Kenneth Wright


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Previous results concerning the collocation solution by global or piecewise polynomials of an mth order ordinary differential equations are generalized. Here matrices corresponding to representations of the solution by function values or derivative values up to order m—1 rather than order m are considered. The results suggest direct estimates for the error in the solution rather than the use of the mth derivative as an intermediate stage as previously suggested.

Publication metadata

Author(s): Ahmed AH, Wright K

Publication type: Article

Publication status: Published

Journal: IMA Journal of Numerical Analysis

Year: 1985

Volume: 5

Issue: 2

Pages: 235-246

Print publication date: 01/11/1985

ISSN (print): 0272-4979

ISSN (electronic): 1464-3642

Publisher: Oxford University Press


DOI: 10.1093/imanum/5.2.235


Altmetrics provided by Altmetric